# SDR SWAA2021042257725

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-22L WL172. MARKED / REMOVED DAMAGED BKD SUPPORT GUSSET AND INSTALLED NEW BKD SUPPORT GUSSET AT BS 500D S-22L IAW SRM 51-40-02-0G-0 AND DWG 143A7902
